A RetroSearch Logo

Home - News ( United States | United Kingdom | Italy | Germany ) - Football scores

Search Query:

Showing content from https://link.springer.com/doi/10.1007/BF01459788 below:

Deformations of representations of discrete subgroups of SO(3, 1)

Access this article Subscribe and save

Springer+ Basic

€34.99 /Month

Subscribe now Buy Now

Price includes VAT (Germany)

Instant access to the full article PDF.

Institutional subscriptions

References
  1. Apanasov, B.: Bending and stamping deformations of hyperbolic maniforlds, Ann. Global. Anal. Geom.8(no. 1), 3–12 (1990)

    Google Scholar 

  2. Apanasov, B., Tetenov, A.: On existence of nontrivial quasiconformal deformations of Kleinian groups in space. Dokl. Sov. Acad. Sci.239, 14–17 (1978)

    Google Scholar 

  3. Goldman, W.: Geometric structures on manifolds and varieties of representations. (Contemp. Math. vol. 74) Providence, RI: Am. Math. Soc. 1987

    Google Scholar 

  4. Gromov, M., Lawson, H.B., Thurston, W.: Hyperbolic 4-manifolds and conformally flat 3-manifolds. Publ. Math., Inst. Hautes Étud. Sci.68, 27–45 (1988)

    Google Scholar 

  5. Graland, R., Raghunathan, M.: Fundamental domains for lattices in rank 1 semisimple Lie groups. Ann. Math.92, 279–326 (1970)

    Google Scholar 

  6. Hatcher, A., Thurston, W.: Incompressible surfaces in 2-bridge knot complement. Invent. Math.79, F. 2, 225–247 (1985)

    Google Scholar 

  7. Johnson, D., Millson, J.: Deformation spaces associated to compact hyperbolic manifolds. In: Howe, R. (ed.) Discrete groups in geometry and analysis. Papers in honor of G. Mostow on his sixtieth birthday. (Prog. Math., vol. 67, pp. 48–106) Boston Basel Stuttgart: Birkhäuser 1987

    Google Scholar 

  8. Kapovich, M.: Flat conformal structures on 3-manifolds. Novosibirsk: Institute of Mathematics (Preprint 17, 1987)

  9. Kapovich, M.: Flat conformal structures on 3-manifolds (survey). In: Bokut, L.A. et al. (eds.) Proceedings of International Conference on Algebra, Novosibirsk, 1989. (Contemp. Math. vol. 131.1, pp. 551–570) Providence, RI: Am. Math. Soc. 1992

    Google Scholar 

  10. Kapovich, M.: Deformations of representations of discrete cocompact subgroups ofSO(3, 1). Inst. Hautes Étud. Sci. (Preprint 1990)

  11. Kapovich, M., Millson, J.: (in preparation)

  12. Kuoroniotis, C.: Deformations of hyperbolic manifolds. Math. Proc. Camb. Philos. Soc.98, 247–261 (1985)

    Google Scholar 

  13. Lafontane, J.: Modules de structures conformes et cohomologie de groupes discretus, C.R. Acad. Sci., Paris, Ser. I297 (no. 13), 655–658 (1983)

    Google Scholar 

  14. Luo, F.: Triangulations in Moebius geometry. (To appear)

  15. Maskit, B.: Kleinian groups. Berlin Heidelberg New York: Springer 1987

    Google Scholar 

  16. Newmann, W., Zagier, D.: Volumes of hyperbolicmanifolds. Topology24, 307–332 (1985)

    Google Scholar 

  17. Raghunathan, M.: Discrete subgroups of Lie groups. Berlin Heidelberg New York: Springer 1972

    Google Scholar 

  18. Rolfsen, D.: Knots and links. Berkeley: Publish or Perish 1977

    Google Scholar 

  19. Riley, R.: Nonabelian representations of 2-bridge knot groups. Q. J. Math., Oxf. II. Ser.35, 191–208 (1984)

    Google Scholar 

  20. Scott, P.: The geometries of 3-manifolds. Bull. Lond. Math. Soc.15, 401–478 (1983)

    Google Scholar 

  21. Tan, S.: Deformations of flat conformal structures on a hyperbolic 3-manifold. J. Differ. Geom.37, 161–176 (1993)

    Google Scholar 

  22. Thurston, W.: Geometry and topology of 3-manifolds, Chap. 13. Princeton University Lecture Notes 1981

  23. Weil, A.: Discrete subgroups of Lie groups I, II. Ann. Math.72, 369–384 (1960);75, 578–602 (1962)

    Google Scholar 

Download references


RetroSearch is an open source project built by @garambo | Open a GitHub Issue

Search and Browse the WWW like it's 1997 | Search results from DuckDuckGo

HTML: 3.2 | Encoding: UTF-8 | Version: 0.7.4